Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Nardil did change Chihuahua

Posted by Vincent_QC on February 12, 2009, at 5:13:43

In reply to Re: Nardil did change Vincent_QC, posted by Chihuahua on February 11, 2009, at 0:49:09

> Thank you Vincent_QC for your reply to my prior posting about the changed efficacy of the new Nardil formulation ( since 2003 ).
> This is my 6th week on the " new formulation " nardil. After not being allowed to access nardil for 30 years, I am coming to terms with the initial disappointment in the " new ' nardil's performance, comparative to the nardil formulation as it was before 2003.
>
> I am now appreciating that I can access nardil, even though formulation is not as good as before. Nardil is still the best antidepressant for me. My mind is alert. I am genuinely happy.
> I am able to organise the paperwork which before nardil, was just boxes of mangled garble.
>
> I hope I am not violating any rules of this chat line, but I wonder whether someone out there has found a suitable fix for "winding down" of an evening.
>
> My medical practitioner has given me Temazepam, which doesn't seem to do anything for winding down on nardil.
>
> I am eating a lot on the new nardil.---any suggestions???
>
> Thanks for being there .

Hi ;-)
Hummm you mean insomnia at night?...

Ask your PDoc about a little dose of Seroquel, the regular version, to avoid next day sedation...but be aware than all the histamine antagonist pop-up after a little while, well on me...I'm now at 50mg at bedtime, the three weeks I had on that dosage was ok, mean that I sleep more than 6 hours by night, but since this week, 50mg seem to be not effective a lot, so I return to my 4 hours of sleep by night...so I will have to increase my dosage... I know that some people can also get some Trazodone, but my PDoc always told me it was dangerous to developp a serotonin syndrome... OTC drug of (Histamine antagonist) type also exist, but they normally don't be a lot helpfull...

For the food craving, that's normal...all the AD's do this...some of them are worst...That strange that people on that board always write that the Nardil make them eat more and gain weight...since I never get this side-effect on it. In fact, I loose some weight on it at the time...probably because I was a lot more active at daytime than now...I was walking more than 2 hours a day before...now I can barely move from my bed to my desktop chair because I have NO energy at all...

Some people claim that the new nardil is ok also...they don't see the difference. For me, I know that the Nardil never work on my social phobia...even on my depression or anything else, except that I was able to reduce my Rivotril intake by half...and I remember that I was so aphatic on it and without any energy that I always had a cup of coffee in my hands to stay awake...

One suggestion...I try the Parnate...and I see some effectives effects on the social phobia on it...they appear faster than the ones on the Nardil and at a dosage relatively more low...around 30mg...If you don't mind side-effects on your blood pressure and hypotension orthostatic, it can be a better choice than the new Nardil...The Marplan also exist if you stay in the USA...another good MAOI...

That's was just my advise and my experience...but I never find the nardil to be more effective than another AD's for my social anxiety and the depression...


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[879585]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Vincent_QC thread:877613
URL: http://www.dr-bob.org/babble/20090203/msgs/879585.html